Henny Meena. stools. July 19th , 2017.
The artificial preservatives, food colors, food additives, etc. also cause green colored stools. Kids eating green Jell-O, grape-flavored Pedialyte can also suffer from this problem. You need to have a look into your child's diet and think about a change in your child's diet. Children who have a habit of chewing on to crayons, wax colors, etc. also may pass green stools.
It is seen that stool softeners are used in the long term treatment of constipation. The dose of the softeners given to the patient depends on his condition. In some cases, the dosage may have to be increased as well. However, it does not mean, that they should be consumed everyday. Once the problem is solved, the patient should go off the stool softeners. Absorption of mineral oil and some medications from the intestine is observed, when one consumes emollient laxatives. Absorption of mineral oil is not healthy for the body, as it can accumulate in the lymph nodes and liver, where it can give rise to inflammation. It is important that a stool softener is also not consumed with mineral oil or also with other prescription medications.
Algae plays a potent role in causing this condition as they consist essential amino acids, vitamins, and minerals that are dedicated to improving the defense mechanisms, thereby helping one to feel healthy. Algae supplements when administered are known to be high in fiber content, due to which the stools may appear green. It could also be caused due to certain medications, such as iron supplements that change the color of stool drastically. Iron supplements are multivitamins having a high iron content, or even the inclusion of foods that are rich in iron, may cause green stool due to the body's incapability of absorbing excess iron. The body supplements the need by introducing iron salts into the system due to which its color may turn green.
Stool softeners are safe, however, they should be taken only once in a while. Moreover, one should also be aware of the different side effect ssuch as cramps, throat irritation, diarrhea, allergies, etc. that can occur after taking some over-the-counter stool softeners. Even the best stool softeners in the drug stores have side effects, thus, it is always important to consult your health care provider before taking any over-the-counter stool softeners.
Any content, trademark/s, or other material that might be found on this site that is not this site property remains the copyright of its respective owner/s. In no way does Pelican State claim ownership or responsibility for such items, and you should seek legal consent for any use of such materials from its owner.